62283members
327911posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen and gynecological problems

22 REPLIES 22
Member

Re: Tamoxifen and gynecological problems

Just an update I had my gyne appointment today and it went really well he says the cyst is smaller and I shouldn't worry about it there's no sign of cancer 😁 he explained why I get the pain it's all blood vessels and stuff very complicated but I did get it. I want to go back on the tamoxifen (I'm being checked by the breast consultant because I found a dip above my scar ) do what were the chances of a hysterectomy? He said they'd rather not do it but will support me going back on the tamoxifen he wants a group meeting with the breast team and will keep a very close eye on me from now on 😁 if things get bad again then we'll all get together and talk about the hysterectomy. I'm back in for a scan and appointment in August and we'll go from there so I'm happy for now . Xxxxxxxx
Member

Re: Tamoxifen and gynecological problems

Thanks so much Clair. This is good advice. I’m trying to time it with meals so I don’t forget. 

 

Very best of luck with your treatment.

 

F

Member

Re: Tamoxifen and gynecological problems

I'm so glad your feeling better and that you've got your cream now 🙂
Good luck with the radiotherapy just remember to cream cream and cream again love Clair xxx
Member

Re: Tamoxifen and gynecological problems

Just an update to let you all know that the Buscopan muscle relaxant has been really helpful. I’m feeling much better.  But next drama ....had a struggle to get R1 gel and R2 cream for radiotherapy treatment. Finally got them today after going round various pharmacists, just in time as rads start this afternoon. I feel quite stressed out with it all so wish me luck that it goes well. 

 

Best wishes to you all

 

F

Member

Re: Tamoxifen and gynecological problems

Thanks so much for your help everyone. I went to my GP today and he has given me new prescriptions for Tamoxifen which I took to a chemist who had the  Teva brand. I’ve also got a muscle relaxant to help with the period pain type symptoms. It’s is Buscopan, which contains hyoscine butyl bromide. I’ll let you all know how it works. 

 

Good luck with with your treatments everyone

 

F

Member

Re: Tamoxifen and gynecological problems

I'm fine on it no constipation I do have to take omeprazole daily to protect my tummy as well so that probably helps xx
Member

Re: Tamoxifen and gynecological problems

Thanks very much Cla46. The tip about naproxen is really helpful. Did you get any constipation issues when taking it? I had to come off codeine for that reason. Apologies for the intrusive questioning but it’s hard to get the right drugs! 

 

Thanks again

F

Member

Re: Tamoxifen and gynecological problems

Hi Lisa
Thanks for your reply sometimes I feel like I'm on my own with this. I'd also recommend seeing your dr and get a gyne referral just to get checked out. Xxxx
Only 2 more weeks to wait for my follow up appointment seems like I've been waiting for ever !
Member

Re: Tamoxifen and gynecological problems

Hi F
Sorry to hear your going through this too
Teva was definitely the better brand for me and I asked my dr to specifically put Teva on my prescription and my pharmacist was really helpful too.
If I was you I'd see your dr asap about a gyne referral, it might take a while so start a pain diary see if there is a time of the month when it's worse or any patterns sadly tamoxifen can create cysts and thickening of the womb do best to get checked and go from there.
I was also prescribed naproxen for the pain and it does help. I also use a hot water bottle when it's really bad.
Hope you get some relief soon lots of love Clair xxx
Member

Re: Tamoxifen and gynecological problems

Thanks very much Jill1998. That’s very helpful to know. Yes, I have asked for a gynaecological examination and had it last week, so I’m waiting for the results. The nurse who was doing it did mention I have uterine fibroids but otherwise seemed to think everything looked normal “given that you are on Tamoxifen”. I guess that probably means I’ve got a thickening of the endometrium et cetera et cetera. This treatment can be so wearing!

 

Good luck with your own recovery.

 

F

Community Champion

Re: Tamoxifen and gynecological problems

Teva seems generally to get the best reviews in terms of side effects - I got the pharmacist to order me Teva each time - some chemists are more obliging than others .Hope you get some relief soon . Have you asked for a gynae referral ?
Highlighted
Member

Re: Tamoxifen and gynecological problems

Hello everyone

 

ive got the same problems with really bad pelvic pain. I recently stopped taking Tamoxifen for 24 hours and the pain disappeared! I’ve read elsewhere that some makes of Tamoxifen seem to engender fewer side effects. I started on Teva but but now have been given Wockhardt which is when the pelvic pain started. Does anyone have any experience of which is better, I.e. gives fewer side effects? 

And any tips on dealing with this horrendous pain would be very welcome. Some of the time I am just floored by it and can’t do anything except lie curled up. This can’t go on

 

 

Member

Re: Tamoxifen and gynecological problems

Hi Cla46 ...Im 41 and have been on Tamoxifen for 3 years now ...only another 7 to go 😢. Im having similar symptoms ..awfull discharge and thrush..pressure pains in womb area..horrendous back pain for one week before period and itching down there . Just had the lightest 2 day period ever. The flushes are getting worse but apparantly I can have some acupuncture for this and the facial hair Im sprouting is ridiculous. Hope u get sorted ..going to take a trip to docs next week and see whats going on as the pains are getting worse. Just a little note to let you know your not alone in this ..Lisa X
Member

Re: Tamoxifen and gynecological problems

Hi Just started on Tomoxefin 2 weeks ago had uncomfortable feeling in lower tummy pelvic area which was worse when I was going to sit down and also had a bit light brown discharge but this seems to have settled now but doc is sending me to see practise nurse to get a swab done just incase theres something wrong. Im post menopausal. on tomoxifen as Letrozole and exemestane did not suit me . Doc hasnt suggested a scan just a swab and dont have smears now as im 63 .I do worry about taking tomoxefin as I know it can make you more prone to getting uterine cancer x

Member

Re: Tamoxifen and gynecological problems

I had my scan today 🙂The radiographer saw what she thought was a cyst that's bleeding inside itself. ?? Then she did an internal scan as well and said she thinks it'll be nothing but wants me to go back to gyne to get checked because of my history etc I've got to go back for another scan in 6 weeks to see what's what . I'm ok just got to be really, no point in getting upset until I know more . If my gyne appointment comes through really quickly I'll worry !!
Member

Re: Tamoxifen and gynecological problems

Sent you a private message
X
Member

Re: Tamoxifen and gynecological problems

Any advice or anyone else had the same happen to them ? X
Member

Re: Tamoxifen and gynecological problems

I can't believe I'm back in the same gyne situation again nearly a year on!!
I'm suffering with terrible tummy pain and have been booked in for another ultra sound scan on the 22nd Feb to see what's going on. I'm really fed up at the moment everyone else seems to be moving on and getting better where as I seem to stumble from one problem to another 🙁 Sorry rant over just needed to get it out there to you lovely people who get it
Lv Clair x
Member

Re: Tamoxifen and gynecological problems

Thank you for the hug Sue, hopefully I'll get it sorted soon xx
Community Champion

Re: Tamoxifen and gynecological problems

Hi

I don't know if this is relevant, but my oncologist put me on letrozole instead of tamoxifen because I had large fybroids. Maybe they will switch your hormone treatment.

Sending a hug x

Member

Re: Tamoxifen and gynecological problems

Thank you Rubycat
I've been snuggled up on the sofa all day, the tablets have kicked in so feeling a bit better xxxx
Member

Re: Tamoxifen and gynecological problems

Hello Clair, sorry I don't know anything about this,  but did want to send you gentle squishy hugs & hope you're in bed and cosy.Cat Happyxxx

Member

Tamoxifen and gynecological problems

Hi, I started taking tamoxifen in September 2016 and at first just had the odd hot flushes and nothing else but now I'm suffering with terrible period pain , cramps and lots of pressure down below sometimes it's so tender I can't sit down, my boobs are also getting sore around the time I would be due a period.
I had a womb ablation over 10 years ago because I had endometriosis so I don't bleed anymore and everything had settled nicely.
This has only just started since late December the first time it tailed off and I just had a slight bloated feeling this time it's stayed. I was advised that tamoxifen can give gyne problems and I 've been to my gp and had a swab taken in case of infection and she's sending me for an emergency scan.I've got stronger pain killers and a stomach protector tablet.
I just wondered if anyone else had a similar experience and could give me some advice
Thank you love Clair xx